# SDR DL72P961613

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transverse Beam
- Part number: 651751738
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK IN THE ANGLE OF THE FWD TRANSVERSE BEAM OF THE RT TORQUE BOX AT FS 1263.  THIS AREA OF THE TORQUE BOX IS THE SUBJECT OF AD 94-07-08, WHICH REQUIRES INSPECTION PER S/B 53-0129.  THIS REPLACEMENT DOES NOT TERMINATE THE REPETITIVE INSPECTION REQUIREMENTS.  TERMINATING ACTION WIL BE PROVIDED BY EO 4-61071-3.
